# SDR 96FDEA01360

- Difficulty date: August 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N107FE
- Make and model: Boeing 727-22C
- Aircraft serial: 19202
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Flange
- Condition: Corrosion
- Location: Bs 1148-1166
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR0176, MAIN CARGO HAS CORR ON STR 5L STA 1148 TO 1166.  REMOVED CORR SRM 51-10-6 OUT OF LIMITS, CUT REPAIR PARTS FOR INSIDE FLANGE REPAIR PER SRM 53-10-3.
